Eylea and Intraocular pressure increased - from FDA reports
Intraocular pressure increased is found among people who take Eylea, especially for people who are male, 60+ old , have been taking the drug for < 1 month, also take medication Lucentis, and have Age-related macular degeneration. This review analyzes which people have Intraocular pressure increased with Eylea. It is created by eHealthMe based on reports of 5,422 people who have side effects when taking Eylea from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 12, 2017
5,422 people reported to have side effects when taking Eylea.
Among them, 78 people (1.44%) have Intraocular Pressure Increased
Number of reports submitted per year:
Time on Eylea when people have Intraocular Pressure Increased *:
- < 1 month: 78.05 %
- 1 - 6 months: 2.44 %
- 6 - 12 months: 7.32 %
- 1 - 2 years: 9.76 %
- 2 - 5 years: 2.44 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Intraocular Pressure Increased when taking Eylea *:
- female: 38.46 %
- male: 61.54 %
Age of people who have Intraocular Pressure Increased when taking Eylea *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 3.03 %
- 50-59: 0.0 %
- 60+: 96.97 %
Top conditions involved for these people *:
- Age-Related Macular Degeneration (29 people, 37.18%)
- Retinal Vessel Occlusion (8 people, 10.26%)
- Macular Degeneration (7 people, 8.97%)
- Diabetic Retinal Oedema (4 people, 5.13%)
- Macular Oedema (2 people, 2.56%)
Top co-used drugs for these people *:
- Lucentis (8 people, 10.26%)
- Avastin (4 people, 5.13%)
- Micardis (3 people, 3.85%)
- Lipitor (3 people, 3.85%)
- Amlodipine (3 people, 3.85%)
Top other side effects for these people *:
- Blindness Unilateral (15 people, 19.23%)
- Eye Pain (14 people, 17.95%)
- Endophthalmitis (14 people, 17.95%)
- Visual Acuity Reduced (13 people, 16.67%)
- Blindness Transient (11 people, 14.10%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Intraocular pressure increased when taking Eylea?
- Check symptoms - is intraocular pressure increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Eylea has active ingredients of aflibercept. It is often used in macular degeneration. (latest outcomes from Eylea 5,438 users)
Intraocular Pressure Increased
Intraocular pressure increased has been reported by people with glaucoma, high blood pressure, intraocular pressure increased, high blood cholesterol, macular degeneration (latest reports from 10,046 Intraocular pressure increased patients).
Browse all side effects of Eyleaa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Intraocular pressure increasedIntraocular pressure increased
Could your condition cause Intraocular pressure increasedIntraocular pressure increased
What would happen?
You may be interested in these reviews
I had facial flushing after each injection together with other symptoms, but after the last injection I had a very bad red inflamed skin, photo sensitive and with a clear demarcation from the normal skin. It is difficult o treat and I have seen two dermatologists, both of whom think it is an ...
I have been taking Eylea since 3/11/16 and I have noticed that at first I was taking it every 3 months now I am taking it monthly and when I skip a month it is because the dr gives me alternative treatments like lase. I have bee having muscle problems last month I sprained my toe and now I just ...
I have had elevated eye pressures ever since I have been taking Restasis. I have been using this for 3 years. I have talked to my Optometrist about this. He didn't act to concerned, He has done special eye tests, and they are normal. I never had high pressures before taking this medication. I ...
my eye pressure has been up and down for about a year. I am always taking Zyrtec_D - and now the doctor has put me on singular. Anyone else having the same problems ? Eye doctor keeps monitoring for Glaucoma and no one in the family has ever had Glaucoma.